# SDR SWAA062515

- Difficulty date: July 18, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 20,004 hours, 11,255 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 1910
- Condition: Odor
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION - DURING FLIGHT AIRCRAFT DEVELOPED A STRONG OILY SMELL IN THE MAIN CABIN.  ALL ENGINE AND HYDRAULIC INDICATIONS NORMAL.  INSPECTED AND CLEANED AIR CONDITIONER DUCTS IN THE A/C BAY PER MM.  REMOVED AND REPLACED LT PRIMARY AND SECONDARY HEAT EXCHANGERS PER MM.  REMOVED AND REPLACED LT ACM PER MM.
